# SDR GTIA2019031803232

- Difficulty date: March 18, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 17,495 hours, 7,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE NEED SERVICE-SERVICED R1 DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM 52-10-00. LEAK CHECK GOOD.
